MathSciNet Relay Station
MathSciNet bibliographic data
MR2873193 49J20 (35J60 49M30 90C31 90C51)
Bonnans, J. Frédéric; Silva, Francisco J. Asymptotic expansion for the solutions of control constrained semilinear elliptic problems with interior penalties. SIAM J. Control Optim. 49 (2011), no. 6, 2494–2517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement